... periods were always very predictable, starting almost always during the third day of taking inactive pills. Well now I'm near the end of the fourth day and no period! I broke out, have had "period-like" bowel movements, and cramps here and there but no blood? I had unprotected sex one day this month and used the withdrawal method. I took my pill regularly with the exception of one day. Is it very common for people to experience some period symptoms but not actually get their period on Junel Fe 1/20? I really don't think I'm pregnant, I'm just confused as to why my period is suddenly very different than before. Should I get used to non-existent or extremely light periods on this pill?
I don't know what method withdrawal is, but not birth control.
You didn't have unprotected sex. If you're on the pill you are protected.
A change in the balance of hormones might be making a difference in how your body reacts. You've got more days to go yet before you start back on active pills. Many birth control pills do this. Microgestin seems to be the one that does it most, at least that we hear of here.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 days ago • 2 answers
Updated 24 Aug 2015 • 1 answer
Updated 9 Sep 2015 • 1 answer
Updated 15 Jul 2016 • 1 answer
Updated 27 Jul 2018 • 1 answer